# SDR MASA97203

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179YV
- Make and model: Beech 1900D
- Aircraft serial: UE179
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CANAC7K
- Condition: Missing
- Location: Escape Hatch
- Component: 1295140361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FNL/DEN - FLT 7651 - IN DEN, CREW FOUND EMERGENCY EXIT PLACARD FROM SEAT 5A MISSING.  MAINTENANCE INSTALLED PLACARD.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
